# SDR CA050125002

- Difficulty date: January 21, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 206L-4
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 206075739123
- Condition: Inoperative
- Location: Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER THE AIRCRAFT WAS COLD SOAKED FOR OVER AN HOUR, THE GAGE RESPONSE WAS VERY SLOW WHILE THE ENGINE OIL TEMP WAS ALLOWED TO STABALIZE AT 60 DEG.
